Optimization of an Error Minimizing or Localizing Jammers in Wireless Networks
International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
www.ijsr.net | Open Access | Fully Refereed | Peer Reviewed International Journal

ISSN: 2319-7064

Research Paper | Computer Science & Engineering | India | Volume 4 Issue 2, February 2015

Optimization of an Error Minimizing or Localizing Jammers in Wireless Networks

S. Rajeswari

Wireless networks have already grown considerably and will certainly go on doing so, consequently the security and secrecy has become a critical issue. Earlier research efforts have mostly solved this problem (i) efficient detection and elimination of cheating node, (ii) range-based localization without using radio coverage and (iii) range-based localization in the presence of cheating node. The proposed system guarantees an upper bound on the localization jamming error. Most of the malicious node detection techniques are based on consensus building or geometric estimation, and are rather restrictive with high false-positive or false-negative rate. In this paper is the design and implementation of an efficient and lightweight jamming localization algorithm. Our technique control scheme guarantees stability robustness to multiple jamming nodes in different channels and changeful presented bit-rate (PBR) bandwidth. It also achieves two expectant goals, i.e. it ensures convergence of queue length to the desired steady-state value and satisfies a weighted fairness condition. The higher priority queue results in reducing the input delay of packets which results in traffic control mechanisms, the scheduling is assigned on FIFO scheduling mechanisms. The algorithm good performance of jamming location. Simulation results show that the control system is rapid, robust, and adaptive and the quality of service (QOS) is guaranteed.

Keywords: Mobile Ad Hoc Networks, jamming aware traffic allocation, multipath source routing, optimization CDMA

Edition: Volume 4 Issue 2, February 2015

Pages: 1705 - 1709

Share this Article

How to Cite this Article?

S. Rajeswari, "Optimization of an Error Minimizing or Localizing Jammers in Wireless Networks", International Journal of Science and Research (IJSR), https://www.ijsr.net/search_index_results_paperid.php?id=SUB151214, Volume 4 Issue 2, February 2015, 1705 - 1709

116 PDF Views | 101 PDF Downloads

Download Article PDF



Similar Articles with Keyword 'Mobile Ad Hoc Networks'

Research Paper, Computer Science & Engineering, India, Volume 3 Issue 5, May 2014

Pages: 1295 - 1299

A Review on Security Attacks in Mobile Ad-hoc Networks

Amandeep Kaur, Dr. Amardeep Singh

Share this Article

Review Papers, Computer Science & Engineering, India, Volume 4 Issue 2, February 2015

Pages: 2203 - 2208

Review on MANETs Characteristics, Challenges, Application and Security Attacks

Anuj Rana, Sandeep Gupta

Share this Article

Informative Article, Computer Science & Engineering, India, Volume 2 Issue 4, April 2013

Pages: 74 - 79

Mobile Ad hoc Network

R. Marutha Veni, R. Latha

Share this Article

Research Paper, Computer Science & Engineering, India, Volume 4 Issue 5, May 2015

Pages: 1896 - 1902

HSR: A New Lightweight Hybrid Source Routing Protocol for Mobile Ad Hoc Networks

Varun Pandey, Somesh Dewangan

Share this Article

Survey Paper, Computer Science & Engineering, India, Volume 6 Issue 6, June 2017

Pages: 1932 - 1934

Survey on Clustering Schemes for Transparency Reduction in MANET

D. Gayathri, Dr. S. Veni

Share this Article
Top